# SDR C2XA99CL018

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3203001005
- Condition: Faulty
- Location: Te Flap
- Part time: 17,813 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLIGHT 3176 - CREW REPORTED THAT THEY RECEIVED A FLAP CONTROL FAULT IN FLIGHT. AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP ACTUATOR IAW EMB-120 MM 27-50-07, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
